# SDR USAA950382

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1669 - AFTER TAKEOFF FROM PHL EN ROUTE TO LAS, NR 1 CSD LOW OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY NR 1 ENGINE GENERATOR DROPPING OFF LINE.  CREW DISCONNECTED NR 1 CSD AND DIVERTED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE CSD.  GROUND OPS CHECKS NORMAL.
